User menu

Search

Displaying 3 results.
    • Journal article
    Bayesian full information analysis of simultaneous equations
    Dreze, Jacques[UCL] Morales, J.-A. (1976) Journal of the American Statistical Association — Vol. 71, no. 345, p. 919-923 (1976)
    • Journal article
    Polynomial approximation of distributed lags and linear restrictions: A Bayesian approach
    Mouchart, Michel[UCL] Orsi, R. (1976) Empirical Economics : a quarterly journal of the Institute for Advanced Studies, Vienna — Vol. 1, no.2, p. 129-152 (1976)
    • Journal article
    La marche du calendrier romain et la chronologie à l'époque de la bataille de Pydna
    Marchetti, Patrick[UCL] (1976) Bulletin de correspondance hellénique — Vol. 100, no. 1, p. 401-426 (1976)